# SDR F3LA2013031100836

- Difficulty date: February 12, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 35,899 hours, 17,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORROSION AT FR16, Y1292.  R & R FLOORBEAM IAW SRM 51-42-11, PARA 5 AND 7.
